Advertisement

Doklady Mathematics

, Volume 76, Issue 2, pp 696–699 | Cite as

Statistical properties of billiards in polytopes

  • V. V. Kozlov
Mathematics
  • 33 Downloads

Keywords

Steklov Institute Heat Equation Neumann Boundary DOKLADY Mathematic Admissible Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. V. Kozlov and D. V. Treshchev, Teor. Mat. Fiz. 134, 388–400 (2003).MathSciNetGoogle Scholar
  2. 2.
    H. Poincaré, J. Phys. Théor. Appl. Séz. 4 5, 369–403 (1906).Google Scholar
  3. 3.
    V. V. Kozlov, Regul. Chaotic Dyn. 6(3), 235–251 (2001).zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    E. Hlawka, Rhein.-Westfäl. Acad. Wiss. Natur-, Ingenieur-und Wirtschaftsqiss 240 (1974).Google Scholar
  5. 5.
    L. Bunimovich, Chaos 13, 903–912 (2003).zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    V. V. Kozlov, Reg. Chaotic Dyn. 9(1), 29–34 (2004).zbMATHCrossRefGoogle Scholar
  7. 7.
    V. P. Mikhailov, Partial Differential Equations (Mir, Moscow, 1978; Nauka, Moscow, 1983).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2007

Authors and Affiliations

  1. 1.Steklov Institute of MathematicsRussian Academy of SciencesMoscowRussia

Personalised recommendations